# SDR DALA2024052705528

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 ELONGATED HOLES (2 EA) ON SPLICE OUTBOARD POSITION LOC. FLOOR BEAM -Y1 292 AREA AT FR24 PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SPLICE (1EA) OUTBOARD POSITION AND FASTENERS LOC FLOOR BEAM -Y1292 AT LEVEL OF FR 24 AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0358658)
